# SDR IPXA2020111862537

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 30,700 hours, 20,321 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA, EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  TRAILING EDGE FLAP DISAGREE BETWEEN "0" AND "2" FLAPS.  FLAPS REMAINED AT ".5".  C/W FSEU BITE, IAW FIM 27-51-00-815-805 BK 1 TO BK 4 TEST NORMAL.  TRAILING EDGE FLAP DISAGREE RESET.  FLAPS CYCLED NORMAL.
